# SDR MALA040336

- Difficulty date: April 14, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N451XJ
- Make and model: Saab 340B
- Aircraft serial: 340B451
- System (JASC): 2460 · DC Power Distribution System
- Part: Suppressor
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON APPROACH LEFT MAIN/ESS BUS BREAKER POPPING.  MAINTENANCE REMOVED AND REPLACED TRANSIENT SUPPRESSOR 55PC PER MAINT ENGINEERING, ALL CHECKS GOOD AT THIS TIME.
